# SDR FJTA20130422321

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N32PE
- Make and model: Lear 35A
- Aircraft serial: 327
- Aircraft time: 11,015 hours, 9,867 cycles
- Engine: Garrtt TFE73122B
- Engine time: 10,657 hours, 9,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30703009
- Part serial: P74869
- Condition: Making Metal
- Location: Left
- Part time: 10,657 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT FROM K36U TO KBNA, THE FLIGHT CREW WAS IN LEVEL FLIGHT AT 41000, CLEAR AIR NO TURBULENCE.  HEARD A LOUD BAG FROM THE LEFT ENGINE ACCOMPANIED BY THE FOLLOWING INDICATIONS.  N1 WAS SPOOLING DOWN, N2 WAS ERRATIC NEEDLE MOVING UP AND DOWN, THERE WAS A MOMENTARY RISE IN ITT TO AROUND 825, AND OIL PRESSURE WENT TO 0 PSI.  AT THAT POINT THE CREW SHUTDOWN THE ENGINE AND DIVERTED TO MQY.  THERE WERE NO WARNING SIGNS BEFORE THIS EVENT.  THE CREW HAD BEEN IN FLIGHT FOR ABOUT 2.5 HOURS BEFORE THE EVENT.  THE AIRCRAFT LANDED AT KMQY WITH NO FURTHER EVENT.  MAINTENANCE INSPECTION REVEALED OIL IN THE EXHAUST AREA AND OIL LEVEL WAS ONE QUARTER INCH ABOVE THE ADD MARK ON THE DIPSTICK.  REMOVED THE OIL FILTER AND FOUND METAL IN THE FILTER.  DRAINED SOME OIL FROM THE GEARBOX AND FOUND METAL IN THE OIL.  ENGINE IS BEING REMOVED FOR INSPECTION AND REPAIR.
